Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Adaptive sliding-mode control of Markov jump nonlinear systems with actuator faults
Author: Li, H.
Shi, P.
Yao, D.
Citation: IEEE Transactions on Automatic Control, 2017; 62(4):1933-1939
Publisher: IEEE
Issue Date: 2017
ISSN: 0018-9286
Statement of
Hongyi Li, Peng Shi and Deyin Yao
Abstract: This technical note is concerned with the design problem of adaptive sliding-mode stabilization for Markov jump nonlinear systems with actuator faults. The specific information including bounds of actuator faults, bounds of the nonlinear term and the external disturbance is not available for the controller design. The main attention focuses on designing the adaptive sliding-mode controller to overcome these problems. Firstly, a sliding-mode surface is constructed such that the reduced-order equivalent sliding motion is stochastically stable. Secondly, the adaptive sliding-mode controller can drive the state trajectories of the system onto the sliding-mode surface in finite time, and can estimate the loss of effectiveness of actuator faults and bounds of the nonlinear term and the external disturbance online. Thirdly, the stochastic stability of the closed-loop system can be guaranteed. Finally, a practical example is provided to demonstrate the effectiveness of the presented results.
Keywords: Adaptive control; fault tolerant control; Markov jump systems; sliding-mode control
Rights: © 2016 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See for more information.
DOI: 10.1109/TAC.2016.2588885
Grant ID:
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.